return to home page



Dr. Alan Altman's Archives  

  



Dr. Alan Altman's Archives Q&A's
Name: K

Question:
I am a 47 year old neonatal nurse who had a total hysterectomy(with ovaries) in 1996. I have been on Premarin for hormone replacement since the surgery. I also battle seasonal affective disorder. I have tried several antidepressants with Prozac being the most effective but making me feel kind of spacey at times. Now My physician and I have decided to try EstratestHS for low libido. Should I be concerned about a bout of depression? I also wonder about other side effects or mood changes since I am prone to depression. Thank you for your help.

Answer:
Éstratest may actually help your seasonal affective disorder. It's definitely worth a try. It shouldn't add to depression, and many women take Prozac at the same time without having a problem with either drug. Good luck.

Dr. Alan Altman

Author of "Making Love the Way We Used To...Or Better."

Visit AlanAltmanMD.com

The information provided by Dr. Altman is general in nature and should not be construed as a substitute for an visit to and examination by your own personal physician.

Back to Return to Doctor Warner's Page archives